Posted 3/15/2008 2:15 AM (GMT -6)
If you've just started on plaquenil, that can cause lots of tummy problems for a couple of months. Are you taking prednisone? Don't hesitate to keep a list of new issues as they come up and call your rheumy's nurse and talk to her. My experience has shown that nurses are usually very helpful and compassionate. I always call and ask for the nurse and tell her what's going on. She can often help me without talking to the doctor. Sometimes she calls me back with a message from the doc. You don't have to wait for an appointment to get help. Your constipation sounds like it's pretty bad and your rheumy or pcp might prescribe a stronger laxative for you. Good luck. That can be really miserable.
Lupus, Sjogren's, osteoarthritis, fibro, renauds, restless leg, hiatal hernia, double vision, migraines.
cellcept, neurontin, prednisone, plaquenil, synthroid, triamterene, tramadol, actonel, tri-est, imitrex, cymbalta, lunesta, multivitamin, calcium w vit D, fish oil, aspirin